# SDR AALA202209141553

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A300*
- Aircraft serial: 6687
- Aircraft time: 21,274 hours, 8,236 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge Pin
- Condition: Migrated
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR STUCK CLOSED. MAINTENANCE UNSTUCK LAVATORY DOOR AND FOUND HINGE PIN HAD MIGRATED UP, RE-POSITIONED HINGE PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-43-42.
